Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A symmetric coefficient of correlation for several variables


Author: Dunham Jackson
Journal: Bull. Amer. Math. Soc. 30 (1924), 536-542
DOI: https://doi.org/10.1090/S0002-9904-1924-03952-4
MathSciNet review: 1560959
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1924-03952-4

American Mathematical Society